MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK CONNECT APP; DIABETES MANAGEMENT SOFTWARE

ROCHE DIABETES CARE, INC. ACCU-CHEK CONNECT APP; DIABETES MANAGEMENT SOFTWARE
Model Number 07562462001
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bolus recommendations provided by the bolus calculator are not accurate.

Brand Name
ACCU-CHEK CONNECT APP
Common Device Name
DIABETES MANAGEMENT SOFTWARE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key9661082
Report Number3011393376-2020-00462
Device Sequence Number14371320
Product Code NDC
UDI-Device Identifier00365702700000
UDI-Public00365702700000
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K141929
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number07562462001
Device Catalogue Number07562462001
Device Lot Number2.1.7.2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2020
Supplement Date Received by Manufacturer03/01/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date03/18/2020
Patient Sequence Number1
Patient Age56 YR
Patient Weight86